# SDR CA030119006

- Difficulty date: January 10, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02100H3686
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING IT WAS NOTICED THE CAPT'S SIDE WINDOW WAS CRACKED. CAPT'S SIDE WINDOW  REPLACED AIRCRAFT RETURNED TO SERVICE.
